MAUDE Adverse Event Report: ST. JUDE MEDICAL EP-WORKMATE¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL EP-WORKMATE¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700096
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the workmate claris computer displayed an error message and the procedure was cancelled.The old workmate system was replaced by the new ensite x version of workmate claris.
 
Additional Manufacturer Narrative
Additional information: the results of the investigation were inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported error and subsequent cancellation could not be determined.
 
Event or Problem Description
During a procedure, the workmate claris computer displayed an error message and the procedure was cancelled.The old workmate system was replaced by the new ensite x version of workmate claris.The error message that displayed was error message: "162-system options not set.The system configuration has changed since the last boot.Addition of a hard drive, etc., or loss of power to the real time clock has occurred.Pressing f1 will record the new configuration.If this message persist, you may need to replace the onboard battery.".

Brand Name
EP-WORKMATE¿ COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21995035
Report Number2184149-2025-00090
Device Sequence Number20911085
Product Code DQK
UDI-Device Identifier05415067000965
UDI-Public(01)05415067000965(10)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700096
Device Catalogue NumberH700096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown